6 found
Order:
  1.  73
    Universal Diophantine Equation.James P. Jones - 1982 - Journal of Symbolic Logic 47 (3):549-571.
  2.  12
    Classification of Quantifier Prefixes Over Diophantine Equations.Some Diophantine Forms of Godel's Theorem.Universal Diophantine Equation.Exponential Diophantine Representation of Recursively Enumerable Sets.Register Machine Proof of the Theorem on Exponential Diophantine Representation of Enumerable Sets.James P. Jones, Verena H. Dyson, John C. Shepherdson & J. P. Jones - 1986 - Journal of Symbolic Logic 51 (2):477-479.
  3.  30
    On Series of Ordinals and Combinatorics.James P. Jones, Hilbert Levitz & Warren D. Nichols - 1997 - Mathematical Logic Quarterly 43 (1):121-133.
    This paper deals mainly with generalizations of results in finitary combinatorics to infinite ordinals. It is well-known that for finite ordinals ∑bT<αβ is the number of 2-element subsets of an α-element set. It is shown here that for any well-ordered set of arbitrary infinite order type α, ∑bT<αβ is the ordinal of the set M of 2-element subsets, where M is ordered in some natural way. The result is then extended to evaluating the ordinal of the set of all n-element (...)
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  4.  24
    Classification of Quantifier Prefixes Over Diophantine Equations.James P. Jones - 1981 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 27 (25-30):403-410.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark   1 citation  
  5.  22
    Classification of Quantifier Prefixes Over Diophantine Equations.James P. Jones - 1981 - Mathematical Logic Quarterly 27 (25‐30):403-410.
    Direct download  
     
    Export citation  
     
    Bookmark   1 citation  
  6.  20
    Three Universal Representations of Recursively Enumerable Sets.James P. Jones - 1978 - Journal of Symbolic Logic 43 (2):335-351.